Volume 13 (1970-1971)


1 (June), 2 (October), 3 (February)

Stenger, Frank;
On the Asymptotic Solution of Two First Order Linear Differential Equations with Large Parameter
pp. 1--18.
Yorke, J. A.;
A Continuous Differential Equation in Hilbert Space without Existence
pp. 19--21.
Kimura, I.;
Isomorphism of Local Dynamical Systems and Separation Axioms for Phase Spaces
pp. 23--34.
Chabrowski, J.;
Proprietes Asymptotiques d'une Mesure Associee a l'Equation Differentielle aux Derivees Partielles du Type Parabolique
pp. 35--43.
Kusano, T.;
On the Growth of Solutions of Parabolic Differential Inequalities with Unbounded Coefficients
pp. 45--50.
Sibuya, Y.;
On Algebraic Differential Equations
pp. 51--59.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles